# SDR AALA20050780

- Difficulty date: November 25, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - DURING CRUISE, LEFT ENGINE FUEL FILTER CLOG LIGHT ILLUMINATED.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER 1 AND NUMBER 2 ENGINE FUEL FILTERS.  ENTERED EACH FUEL TANK AND INSPECTED IN EACH TANK.  FOUND SOME EVIDENCE OF OLD SEALANT.  CLEANED TANKS AND ACCOMPLISHED RUN UP AND REPLACED FUEL FILTERS AGAIN.  NO CONTAMINATION NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
